# SDR CALA9600871

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 2450 · AC Power Distribution System
- Part: Ckt Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AC BUS 50 AMP CIRCUIT BREAKER, AFT CENTER AND LEFT FUEL BOOST PUMP CIRCUIT BREAKERS POPPED WHILE EN ROUTE.  CREW ATTEMPTED TO RESET CIRCUIT BREAKERS WITHOUT SUCCESS.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT AC BUS 50 AMP CIRCUIT BREAKER B1-276 AT FAULT.  THE CIRCUIT BREAKER WAS REMOVED AND REPLACED.  THE OTHER POPPED CIRCUIT BREAKERS WERE RESET.  BOTH ENGINES WERE RUN WITH FULL ELECTRICAL LOAD AND ALL OPERATION CHECKED GOOD WITH NO CIRCUIT BREAKERS POPPING.
